Fulltext

On A Subclass Of P- Valent Functions With Negative Coefficsients Defined By Integral Operator By Applying Fourier Series I

Rafid Habib Buti

Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب
ISSN: 11712076 Year: 2013 Volume: 1 Issue: 8 Pages: 71-74
Publisher: University of Kufa جامعة الكوفة

Abstract

In this paper , we introduced a new subclass which consists of analytic and valent functions with negative coefficients in the unit disk defined by integral operator . We obtain coefficient estimates and some results including applications of Fourier series .

Keywords

valent Functions --- Integral Operator --- Fourier Series .